... to stop
There may be some treatments to help your rash. You should ask your doctor. Over the counter, Sarna helped me a little, when I had a bad reaction to a medication. Otherwise you will have to wait it out. Your side effects should go away with time. But in my case, a single injection of Prolia over 3 years ago has apparently caused me severe skin inflammation and bone pain. And some people report bad reactions e.g. after their 3rd injection. So with all the horror stories out there about it, I would advise everyone to NOT get Prolia. Search this site with other people's questions and answers and you will see them. Wish you luck.
- Prolia Information for Consumers
- Prolia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prolia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2015 • 5 answers
Hi. I had a skin rash and I went to the dermatologist 3 months ago and told me that I propably have?
Posted 17 Apr 2015 • 1 answer
Posted 20 Jan 2016 • 0 answers
Had Prolia shot in June 2017. 2 months ago got stiffness in neck and muscle pain in groins and hips?
Posted 18 Oct 2017 • 1 answer
Posted 24 Mar 2018 • 0 answers